Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

On diazepam and gabapentin. Why is leg in severe pain?

My partner has severe leg pain and is unable to stand or lay down. Has been given diazepam 5mg and gabapentin 300mg and coccodamol 30/500mg cocodamol 3 times a day others once a day doctor said muscle spasm as pain goes right down his leg. He has a slipped disc a few months ago but don t really know what this leg pain is he is unable to sleep in bed as he cannot lay down
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this if I would be his doctor then I would treat him with the following medicines, some functional elements might be there with the muscular problems,
1) Tab Chlorzoxazone three times in day
2) Tab Acetaminophen three times in day
3) Tab Chlorodiazepoxide three times in day
hope this information helps you have a good day.
Answered: Sat, 22 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor